본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

The Pusan Kyongnam mathematical journal 19건

  1. [국내논문]   ON SOME PROPERTIES OF BOUNDED HOMOMORPHISMS AND DERIVATIONS OF A C*-ALGEBRA  

    Nagisa, Masaru (Faculty of Engineering Science Osaka University, Japan ) , Nam, Young-Man (Kyungnam University)
    The Pusan Kyongnam mathematical journal v.4 ,pp. 1 - 13 , 1988 , 1226-6973 ,

    초록

    We consider some properties of the completely bounded representations of C*-algebras. We discuss the relation between the k-similarity and the property $D_k$ and get the result every k-similar C*-algebra has property $D_k$ . Moreover we determine the similarity problem for the algebra C $\bigoplus$ C precisely and constructively.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   REALCOMPACT CONVERGENCE ORDERED SPACES  

    Nam, Jung-Wan (Gyeongsang National University ) , Choi, Hyo-Il (Kyungnam University ) , Park, Bae-Hoon (Korea National University of Education)
    The Pusan Kyongnam mathematical journal v.4 ,pp. 15 - 24 , 1988 , 1226-6973 ,

    초록

    We consider some properties of the completely bounded representations of C*-algebras. We discuss the relation between the k-similarity and the property $D_k$ and get the result every k-similar C*-algebra has property $D_k$ . Moreover we determine the similarity problem for the algebra C $\bigoplus$ C precisely and constructively.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   A STUDY ON THE GENERALIZED NONLINEAR COMPLEMENTARITY PROBLEM  

    Kim, Chang-Wook (Korea Maritime University)
    The Pusan Kyongnam mathematical journal v.4 ,pp. 25 - 31 , 1988 , 1226-6973 ,

    초록

    We consider some properties of the completely bounded representations of C*-algebras. We discuss the relation between the k-similarity and the property $D_k$ and get the result every k-similar C*-algebra has property $D_k$ . Moreover we determine the similarity problem for the algebra C $\bigoplus$ C precisely and constructively.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   ON CERTAIN INTEGRALS OF ANALYTIC FUNCTION  

    Kwon, Oh-Sang (Sanub University ) , Cho, Na-Keun (National Fisheries University ) , Owa, Shigeyoshi (Kinki University, Japan)
    The Pusan Kyongnam mathematical journal v.4 ,pp. 33 - 39 , 1988 , 1226-6973 ,

    초록

    The object of the present paper is to derive some inequalities for certain integrals of functions belonging to the classes A(n), S*(n, $\alpha$ ) and K(n, $\alpha$ ). As the special class of our theorems, we have the corresponding result shown by M. $Obradovi\'{c}$ [2].

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   ON SUBCLASSES OF UNIVALENT FUNCTIONS WITH NEGATIVE COEFFICIENTS  

    Altintas, Osman (Hacettepe University, Turkey ) , Owa, Shigeyoshi (Kinki University, Japan)
    The Pusan Kyongnam mathematical journal v.4 ,pp. 41 - 56 , 1988 , 1226-6973 ,

    초록

    In this work we obtain inequalities for coefficients related to functions belonging to two subclasses of univalent functions with negative coefficients, bounds for the modulus of these functions and their derivatives, and the extreme points of these classes. We also show an application of functions belonging to these classes to the fractional calculus.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   ON SUBCLASSES OF UNIVALENT FUNCTIONS WITH NEGATIVE COEFFICIENTS  

    Owa, Shigeyoshi (Kinki University, Japan ) , Aouf, M.K. (Faculty of Science University of Mansoura, Egypt, Faculty of Science University of Qatar)
    The Pusan Kyongnam mathematical journal v.4 ,pp. 57 - 73 , 1988 , 1226-6973 ,

    초록

    The subclasses S*( $\alpha,\beta,\mu$ ) and C*( $\alpha,\beta,\mu$ ) ( $0\leqq\alpha and $0\leqq\mu\leqq1$ ) of T the class of analytic and univalent functions of the form $$f(z)=z-\sum\limit^{\infty}_{n=2}\mid a_n\mid z^n$$ have been considered. Sharp results concerning coefficients, distortion of functions belonging to S*( $\alpha,\beta,\mu$ ) and C*( $\alpha,\beta,\mu$ ) are determined along with a representation formula for the functions in S*( $\alpha,\beta,\mu$ ). Furthermore, it is shown that the classes S*( $\alpha,\beta,\mu$ ) and C*( $\alpha,\beta,\mu$ ) are closed under arithmetic mean and convex linear combinations. Also in this paper, we find extreme points and support points for these classes.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   ORTHOGONALITIES AND CHARACTERIZATIONS OF 2-INNER PRODUCT SPACES  

    Cho, Y.J. (Gyeongsang National University ) , Kim, S.S. (Dongeui University)
    The Pusan Kyongnam mathematical journal v.4 ,pp. 75 - 85 , 1988 , 1226-6973 ,

    초록

    The subclasses S*( $\alpha,\beta,\mu$ ) and C*( $\alpha,\beta,\mu$ ) ( $0\leqq\alpha and $0\leqq\mu\leqq1$ ) of T the class of analytic and univalent functions of the form $$f(z)=z-\sum\limit^{\infty}_{n=2}\mid a_n\mid z^n$$ have been considered. Sharp results concerning coefficients, distortion of functions belonging to S*( $\alpha,\beta,\mu$ ) and C*( $\alpha,\beta,\mu$ ) are determined along with a representation formula for the functions in S*( $\alpha,\beta,\mu$ ). Furthermore, it is shown that the classes S*( $\alpha,\beta,\mu$ ) and C*( $\alpha,\beta,\mu$ ) are closed under arithmetic mean and convex linear combinations. Also in this paper, we find extreme points and support points for these classes.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   ON HILBERT SEMIGROUP RINGS  

    Kim, Chol-On (Pusan National University)
    The Pusan Kyongnam mathematical journal v.4 ,pp. 87 - 99 , 1988 , 1226-6973 ,

    초록

    The subclasses S*( $\alpha,\beta,\mu$ ) and C*( $\alpha,\beta,\mu$ ) ( $0\leqq\alpha and $0\leqq\mu\leqq1$ ) of T the class of analytic and univalent functions of the form $$f(z)=z-\sum\limit^{\infty}_{n=2}\mid a_n\mid z^n$$ have been considered. Sharp results concerning coefficients, distortion of functions belonging to S*( $\alpha,\beta,\mu$ ) and C*( $\alpha,\beta,\mu$ ) are determined along with a representation formula for the functions in S*( $\alpha,\beta,\mu$ ). Furthermore, it is shown that the classes S*( $\alpha,\beta,\mu$ ) and C*( $\alpha,\beta,\mu$ ) are closed under arithmetic mean and convex linear combinations. Also in this paper, we find extreme points and support points for these classes.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   SOME REMARKS ON THE CARTAN-THULLEN THEOREM FOR LOCALLY CONVEX SPACES  

    Choi, Yun-Sung (Pusan National University)
    The Pusan Kyongnam mathematical journal v.4 ,pp. 101 - 106 , 1988 , 1226-6973 ,

    초록

    The subclasses S*( $\alpha,\beta,\mu$ ) and C*( $\alpha,\beta,\mu$ ) ( $0\leqq\alpha and $0\leqq\mu\leqq1$ ) of T the class of analytic and univalent functions of the form $$f(z)=z-\sum\limit^{\infty}_{n=2}\mid a_n\mid z^n$$ have been considered. Sharp results concerning coefficients, distortion of functions belonging to S*( $\alpha,\beta,\mu$ ) and C*( $\alpha,\beta,\mu$ ) are determined along with a representation formula for the functions in S*( $\alpha,\beta,\mu$ ). Furthermore, it is shown that the classes S*( $\alpha,\beta,\mu$ ) and C*( $\alpha,\beta,\mu$ ) are closed under arithmetic mean and convex linear combinations. Also in this paper, we find extreme points and support points for these classes.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   OPERATORS THAT ARE POINTS OF JOINT SPECTRAL COUTINUITY  

    Choi, Jae-Ok (Pusan Sanub University ) , Lee, Byung-Soo (Pusan Sanub University)
    The Pusan Kyongnam mathematical journal v.4 ,pp. 107 - 116 , 1988 , 1226-6973 ,

    초록

    The subclasses S*( $\alpha,\beta,\mu$ ) and C*( $\alpha,\beta,\mu$ ) ( $0\leqq\alpha and $0\leqq\mu\leqq1$ ) of T the class of analytic and univalent functions of the form $$f(z)=z-\sum\limit^{\infty}_{n=2}\mid a_n\mid z^n$$ have been considered. Sharp results concerning coefficients, distortion of functions belonging to S*( $\alpha,\beta,\mu$ ) and C*( $\alpha,\beta,\mu$ ) are determined along with a representation formula for the functions in S*( $\alpha,\beta,\mu$ ). Furthermore, it is shown that the classes S*( $\alpha,\beta,\mu$ ) and C*( $\alpha,\beta,\mu$ ) are closed under arithmetic mean and convex linear combinations. Also in this paper, we find extreme points and support points for these classes.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지